# SDR DALA2019102006114

- Difficulty date: October 19, 2019
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 73,070 hours, 18,629 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bearing
- Condition: Worn
- Location: Pax Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 UPPER AND LOWER DOOR HINGE BEARINGS SHOWING SIGNS OF WEAR. CORRECTIVE ACTION: SEE NR FOR ADDITIONAL INFORMATION 001 0148:2040 0191 1R 001 00364 REMOVED AND REINSTALLED R1 DOOR TO FOM PER B757 AMM 52 11. CARD COMPLETE ON AMDS. (1322824)
